# SDR WRNA200700055

- Difficulty date: June 29, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,437 hours, 24,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796005000400
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M96 COMPLY WITH S/B A300-57-0245, REPLACEMENT OF LT INBOARD FLAP RIB NR 7.  REMOVED LEFT WING INBOARD FLAP, RIB NR 7, PERFORMED HFEC INSPECTION IAW A300-57-0245, NO DEFECTS NOTED.  INSTALLED NEW NR 7 RIB P/N A5796005000400 IAW S/B A300-57-0245.
